Arkiv för Matematik

  • Ark. Mat.
  • Volume 28, Number 1-2 (1990), 145-157.

Local regularity of solutions to nonlinear Schrödinger equations

Per Sjölin

Full-text: Open access

Article information

Source
Ark. Mat., Volume 28, Number 1-2 (1990), 145-157.

Dates
Received: 30 May 1989
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485898009

Digital Object Identifier
doi:10.1007/BF02387372

Mathematical Reviews number (MathSciNet)
MR1049648

Zentralblatt MATH identifier
0703.35036

Rights
1990 © Institut Mittag-Leffler

Citation

Sjölin, Per. Local regularity of solutions to nonlinear Schrödinger equations. Ark. Mat. 28 (1990), no. 1-2, 145--157. doi:10.1007/BF02387372. https://projecteuclid.org/euclid.afm/1485898009


Export citation

References

  • Bergh, J. and Löfström, J., Interpolation spaces, Grundlehren der mathematischen Wissenschaften 223, Springer-Verlag, 1976.
  • Constantin, P. and Saut, J. C., Local smoothing properties of dispersive equations, J. Amer. Math. Soc. 1 (1988), 413–439.
  • Kato, T., On nonlinear Schrödinger equations, Ann. Inst. Henri Poincaré, Physique théorique, 46 (1987), 113–129.
  • Sjögren, P. and Sjölin, P., Local regularity of solutions to time-dependent Schrödinger equations with smooth potentials, Preprint 1988: 15, Dept. of Math., Chalmers Univ. of Technology and Univ. of Göteborg.